# SDR AWXA200401341

- Difficulty date: November 26, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 055
- Aircraft time: 47,937 hours, 21,767 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665105
- Part serial: A6750
- Condition: Faulty
- Location: L-2 Door
- Part time: 7,704 hours, 3,484 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: P, S
- Precautionary procedure: O

## Discrepancy

PHX - EEL / EES - FLT 0005 - DURING FLIGHT, EMERGENCY ESCAPE PATH LIGHTS AT SEAT ROWS 13, 17, 19, AND 24 ILLUMINATED.  MAINTENANCE REMOVED AND REPLACED THE L-2 DOOR SLIDE ASSEMBLY IAW T/C R1C25304, OPERATIONAL CHECK OF EMERGENCY LIGHTING AND SLIDE WAS GOOD.
